# SDR UHLA201607070387

- Difficulty date: July 7, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 23,382 hours, 17,404 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON FWD SERVICE DOOR INTERIOR SKIN STRUCTURE AREA COVERED BY SLIDE.  R & R THE GUSSET IAW SRM 51-42-02, 51-41-01, 51-23-06.  MAJOR REPAIR.
